# SDR SWIA2020032649411

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR PRESSURE VENT FLAP ON THE INSIDE IS CHAFFED. (MARKED)    (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED PRESSURE VENT FLAP ON THE PAX DOOR REF CRJ 200 AMM. PERFORMED OPERATIONAL TEST OF THE PAX DOOR PRESSURE VALVE. REF CRJ 200 AMM. NO DEFECTS NOTED OPERATION IS NORMAL BUT LEAK ON PRESSURE VALVE SEAL WAS FOUND DURING PAX DOOR PRESSURE CHECK, SEE CAMP# 20710759 FOR DISCREPANCY.
